# SDR 98ZZZX2478

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 369A13063
- Condition: Worn
- Location: M/R Hub
- Component: 369D21200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE MAIN ROTOR, ALL PIVOT BEARINGS WERE FOUND WORN BEYOND LIMITS AND ONE FAR ENOUGH TO WEAR INTO AND SCRAPPING ONE OF THE PIVOT PINS.  REPLACED AFFECTED PARTS.
